Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Recurrent itching in labia since long, got spread to anus & sever itching at night. Applied candid-B cream & VH-3 vaginal suppositories, taking fluconazole. No improvement.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Hi, I am sufferring from itching in labia for the past 2.5 years which was initially mild and occurred only during night times. Now it had increased and occurs during day time too with severe itching at night. Now it got spread to anus also. I had consulted four gynaecologists and all of them had prescribed Candid-B cream for topical application. whenever I applied that cream, it got reduced little for 2 to 3 days. Again after stopping the application it got increased and finally I was prescribed with VH-3 vaginal suppositories to use it continuously for 3 nights. Even that didnot cure the problem. After delivery and last month I again received VH-3 like as before along with fluconazole once a week. currently on fluconazole once a week. But there is no improvement and didnot get recover.
Posted Wed, 11 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Andrew Rynne MD 57 minutes later

Hi there. Thank you for posting your question with XXXXXXX I will do my best to help you.

It sounds as though you have a very resistant and chronic candida infection. But this diagnosis needs to be questioned in view of your resistance to treatment.

I just wonder about possible allergy. Change you detergents used for washing underclothes to simple Lux soap flakes. Wear no nylon panties, wear only cotton. Use soap in shower very sparingly.

Take an antihistamine like Zyrtec at night to control itch and let you sleep. This just might be an itch/scratch cycle thing. Also try a little Hydro-cortisone 0.5% cream to get rid of itch.

If all fruit fails you may need to see a dermatologist and have skin scrapings taken.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor